# SDR SWAA2021081920131

- Difficulty date: January 24, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 960-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD MOPSILL BS 960-986 RBL 50 WL 208 / REMOVED CORROSION ON ASD MOPSILL AT B.S 960-986 RBL 50; WL 208 MULTIPLE AREAS LOWEST REMAINING IS .060'; ORIGINAL IS .080'; AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-01-1 AND SRM 53-70-15-1A-1 PAR 4D (2) FIG 103 DETAIL D AND E; REMOVED AND REPLACED MOPSILL IAW SRM 51-40-02-0G-0 AND DWG 147A8501.
